Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 60, NWS Eureka, CA

August 2, 2014

NWS Eureka, CA issued this small craft advisory at Aug 2, 2014, 3:27 AM PDT. It took effect at Aug 2, 2014, 3:00 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Aug 2, 2014, 3:27 AM PDT (10:27 UTC)
In effect from
Aug 2, 2014, 3:00 PM PDT
Expired
Aug 4, 2014, 3:00 AM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WHUS76 KEKA 021027
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
327 AM PDT SAT AUG 2 2014

PZZ470-475-021830-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140802T2200Z/
/O.UPG.KEKA.GL.A.0011.140802T2200Z-140804T1000Z/
/O.NEW.KEKA.GL.W.0018.140802T2200Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
327 AM PDT SAT AUG 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON... 
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
MONDAY...

* WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 KT FROM THIS AFTERNOON
  THROUGH NIGHT THROUGH SUNDAY NIGHT.

* WAVES...STEEP NORTHERLY WAVES 9 FT AT AROUND 8 SECONDS BUILDING TO
  AROUND 10 TO 12 FT BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-021830-
/O.NEW.KEKA.SC.Y.0060.140802T2200Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
327 AM PDT SAT AUG 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM MONDAY...

* WAVES...NORTHWEST BUILDING TO 8 FT AT AROUND 8 TO 9 SECONDS BY
  THIS AFTERNOON AND CONTINUING THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
810 
WHUS76 KEKA 021538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT SAT AUG 2 2014

PZZ470-475-022345-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140802T2200Z/
/O.CON.KEKA.GL.W.0018.140802T2200Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT SAT AUG 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON. 

* WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 KT FROM THIS AFTERNOON 
  THROUGH NIGHT THROUGH SUNDAY NIGHT. 

* WAVES...STEEP NORTHERLY WAVES 9 FT AT AROUND 8 SECONDS BUILDING
  TO AROUND 10 TO 12 FT BY TONIGHT IN THE OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-022345-
/O.CON.KEKA.SC.Y.0060.140802T2200Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
838 AM PDT SAT AUG 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT MONDAY. 

* WAVES...NORTHWEST BUILDING TO 8 FT AT AROUND 8 TO 9 SECONDS BY 
  THIS AFTERNOON AND CONTINUING THROUGH SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
077 
WHUS76 KEKA 022130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT SAT AUG 2 2014

PZZ470-475-030530-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140802T2200Z/
/O.CON.KEKA.GL.W.0018.140802T2200Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT SAT AUG 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 KT FROM LATE THIS
  AFTERNOON THROUGH THROUGH SUNDAY NIGHT.

* WAVES...STEEP NORTHERLY WAVES 9 FT AT AROUND 8 SECONDS BUILDING
  TO AROUND 10 FT IN ALL OUTER WATERS TONIGHT AND 10 TO 12 FEET
  IN THE NORTHERN OUTER WATERS SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-030530-
/O.CON.KEKA.SC.Y.0060.140802T2200Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 PM PDT SAT AUG 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WAVES...NORTHWEST BUILDING TO 8 FT AT AROUND 8 TO 9 SECONDS BY
  THIS EVENING AND CONTINUING THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
498 
WHUS76 KEKA 022204
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 PM PDT SAT AUG 2 2014

PZZ470-475-030615-
/O.EXP.KEKA.SC.Y.0059.000000T0000Z-140802T2200Z/
/O.CON.KEKA.GL.W.0018.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 PM PDT SAT AUG 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 KT FROM LATE THIS 
  AFTERNOON THROUGH THROUGH SUNDAY NIGHT. 

* WAVES...STEEP NORTHERLY WAVES 9 FT AT AROUND 8 SECONDS 
  BUILDING TO AROUND 10 FT IN ALL OUTER WATERS TONIGHT AND 10 TO 
  12 FEET IN THE NORTHERN OUTER WATERS SUNDAY EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-030615-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
304 PM PDT SAT AUG 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WAVES...NORTHWEST BUILDING TO 8 FT AT AROUND 8 TO 9 SECONDS BY 
  THIS EVENING AND CONTINUING THROUGH SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
536 
WHUS76 KEKA 030404
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
904 PM PDT SAT AUG 2 2014

PZZ470-475-031215-
/O.CON.KEKA.GL.W.0018.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
904 PM PDT SAT AUG 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 KT THROUGH SUNDAY NIGHT.

* WAVES...STEEP NORTHERLY WAVES 9 FT AT AROUND 8 SECONDS 
  BUILDING TO AROUND 10 FT IN ALL OUTER WATERS TONIGHT AND 10 TO 
  12 FEET IN THE NORTHERN OUTER WATERS SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-031215-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
904 PM PDT SAT AUG 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WAVES...NORTHWEST BUILDING TO 8 FT AT AROUND 8 TO 9 SECONDS
  TONIGHT THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
164 
WHUS76 KEKA 031040
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
340 AM PDT SUN AUG 3 2014

PZZ470-475-031845-
/O.CON.KEKA.GL.W.0018.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
340 AM PDT SUN AUG 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 KT THROUGH SUNDAY NIGHT.

* WAVES...STEEP NORTHERLY WAVES 10 TO 11 FT AT AROUND 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-031845-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
340 AM PDT SUN AUG 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WAVES...NORTHWEST BUILDING TO 8 FT AT AROUND 8 TO 9 SECONDS 
  TONIGHT THROUGH SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
744 
WHUS76 KEKA 031559
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 AM PDT SUN AUG 3 2014

PZZ475-040000-
/O.CAN.KEKA.GL.W.0018.000000T0000Z-140804T1000Z/
/O.EXA.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 AM PDT SUN AUG 3 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WAVES...NORTHWEST BUILDING TO 8 FT AT AROUND 8 SECONDS THROUGH
  TONIGHT.

* WINDS...NORTH 15 TO 25 KT DECREASING TO 10 TO 20 KT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-040000-
/O.CON.KEKA.GL.W.0018.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 AM PDT SUN AUG 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 KT THROUGH TONIGHT.

* WAVES...STEEP NORTHERLY WAVES 10 TO 11 FT AT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-040000-
/O.EXA.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
859 AM PDT SUN AUG 3 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WAVES...NORTHWEST BUILDING TO 8 FT AT AROUND 7 TO 8 SECONDS
  THROUGH TONIGHT.

* WINDS...NORTH 5 TO 10 KT EXCEPT WINDS SOUTHEAST IN THE LEE OF
  CAPE MENDOCINO IN THE MORNING. NORTHWEST WIND GUSTS TO 25 KT
  NEAR CAPE MENDOCINO IN THE LATE AFTERNOON AND EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ450-040000-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
859 AM PDT SUN AUG 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WAVES...NORTHWEST BUILDING TO 8 FT AT AROUND 7 TO 8 SECONDS
  THROUGH TONIGHT.

* WINDS...NORTHWEST 5 TO 10 KT WITH GUSTS 20 TO 25 KT IN THE LATE
  AFTERNOON AND EVENING NEAR PT ST GEORGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
775 
WHUS76 KEKA 032129
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
229 PM PDT SUN AUG 3 2014

PZZ470-040530-
/O.CON.KEKA.GL.W.0018.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
229 PM PDT SUN AUG 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 KT THROUGH TONIGHT.

* WAVES...STEEP NORTHERLY WAVES 10 TO 11 FT AT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-475-040530-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
229 PM PDT SUN AUG 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WAVES...NORTHWEST 7 TO 8 FT AT AROUND 7 TO 8 SECONDS THROUGH
  TONIGHT.

* WINDS...IN THE NEAR SHORE WATERS...VARIABLE WINDS 5 TO 10 KT
  EXCEPT GUSTS TO 20 KT IN THE EVENING NEAR PT ST GEORGE AND CAPE
  MENDOCINO. WINDS IN THE OUTER WATERS SOUTH OF THE CAPE...NORTHWEST
  15 TO 20 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
493 
WHUS76 KEKA 040415
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
915 PM PDT SUN AUG 3 2014

PZZ470-041000-
/O.CON.KEKA.GL.W.0018.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
915 PM PDT SUN AUG 3 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 KT THROUGH TONIGHT.

* WAVES...STEEP NORTHERLY WAVES 10 TO 11 FT AT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-475-041000-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
915 PM PDT SUN AUG 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WAVES...NORTHWEST 7 TO 8 FT AT AROUND 7 TO 8 SECONDS THROUGH 
  TONIGHT. 

* WINDS...IN THE NEAR SHORE WATERS...VARIABLE WINDS 5 TO 10 KT 
  EXCEPT GUSTS TO 20 KT IN THE EVENING NEAR PT ST GEORGE AND 
  CAPE MENDOCINO. WINDS IN THE OUTER WATERS SOUTH OF THE CAPE... 
  NORTHWEST 15 TO 20 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
646 
WHUS76 KEKA 041017
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
317 AM PDT MON AUG 4 2014

PZZ470-041830-
/O.EXP.KEKA.GL.W.0018.000000T0000Z-140804T1000Z/
/O.NEW.KEKA.SC.Y.0061.140804T1017Z-140806T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
317 AM PDT MON AUG 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

* WINDS...NORTH 15 TO 25 MPH. 

* WAVES...NORTHERLY WAVES 8 FT AT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-041830-
/O.EXP.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
/O.NEW.KEKA.SC.Y.0061.140804T1017Z-140806T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
317 AM PDT MON AUG 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WAVES...NORTHWEST 8 FT AT 8 SECONDS.

* WINDS...NORTH 10 TO 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ450-455-041130-
/O.EXP.KEKA.SC.Y.0060.000000T0000Z-140804T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
317 AM PDT MON AUG 4 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 1, 3:42 PM PDT, 11 hours 45 minutes earlier.

Area forecast discussion, Aug 1, 3:42 PM PDT, 11 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
342 PM PDT FRI AUG 1 2014

.SYNOPSIS...A PERSISTENT WEATHER PATTERN WILL REMAIN IN PLACE FOR
THE NEXT FEW DAYS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS
ACROSS THE TRINITY ALPS EACH AFTERNOON AND EVENING BEGINNING
SATURDAY AND CONTINUING INTO EARLY NEXT WEEK. OTHERWISE...THE
INTERIOR CAN EXPECT ABOVE NORMAL TEMPERATURES WHILE THE COAST SHOULD
ANTICIPATE OVERNIGHT LOW CLOUDS AND FOG.

&&

.SHORT TERM (TONIGHT THRU MONDAY NIGHT)...A QUIET DAY IN TERMS OF
WEATHER ACROSS NORTHWEST CALIFORNIA. AS OF 22Z...VISIBLE SATELLITE
IMAGERY SHOWED STRATUS HAD PULLED BACK TO THE IMMEDIATE REDWOOD AND
MENDOCINO COASTS WITH SOME HIGH CLOUDS FILTERING IN OVER SOUTHERN
MENDOCINO COUNTY. SMOKE FROM WILDFIRES ACROSS THE REGION CONTINUE TO
IMPACT THE AREA AND HAVE INCLUDED SMOKE IN THE FORECAST OVERNIGHT
FOR PORTIONS OF THE CWA. NORTHWEST CALIFORNIA REMAINS BETWEEN BROAD
UPPER TROUGHING OVER THE NORTHEAST PACIFIC AND A RIDGE OF HIGH
PRESSURE OVER THE DESERT SOUTHWEST.

A SLIGHT CHANCE OF THUNDERSTORMS OVER THE TRINITY ALPS RETURNS TO
THE FORECAST FOR SATURDAY AFTERNOON AND EVENING AS MODELS CONTINUE
TO INDICATE INSTABILITY AND THE POSSIBILITY OF CONVECTION. HAVE LEFT
THE SLIGHT CHANCE OF THUNDERSTORMS OVER THE TRINITY ALPS EACH
AFTERNOON AND EVENING THROUGH MONDAY. THE MOST PROMISING DAY FOR
THUNDERSTORMS APPEARS TO BE SUNDAY ATTM...WITH THE 1000 TO 500 MB RH
THE HIGHEST...AND THE EVER PRESENT MID-LEVEL STABLE LAYER SLIGHTLY
WEAKER THAN THE OTHER DAYS.

STRATUS/FOG WILL REDEVELOP AGAIN THIS EVENING ALONG THE COAST AND
CAN BE EXPECTED MOST NIGHTS/MORNINGS. HIGH TEMPERATURES ACROSS
INTERIOR VALLEY LOCATIONS WILL RANGE FROM THE 90S TO LOWER 100S
F...WITH 60S TO NEAR 70 F ALONG THE COAST. STP

&&

.LONG TERM (TUE THRU FRI)...MODELS REMAIN NON-COMMITTAL IN THE LONG
TERM...JUMPING AROUND FROM CUT OFF LOW TO SHORTWAVE TROUGH MOVING
OVER THE REGION IN THE EXTENDED. THUS LOW SLIGHT CHANCE POPS OR
GHOST POPS HAVE BEEN MAINTAINED ACROSS THE INTERIOR MOUNTAINS FOR
THUNDERSTORM CHANCES EACH AFTERNOON TUESDAY THROUGH FRIDAY.
HOPEFULLY THE MODELS WILL SETTLE ON A SOLUTION SOON TO HELP
INCREASE CONFIDENCE IN THE EXTENDED PERIOD WITH REGARD TO
THUNDERSTORM POTENTIAL.

THERE IS HIGHER CONFIDENCE WITH THE TEMPERATURE FORECAST AS A HIGH
PRESSURE RIDGE REMAINS IN PLACE OVER THE WESTERN UNITED STATES
THROUGH THE EXTENDED PERIOD. THIS WILL ALLOW TEMPERATURES ACROSS THE
INTERIOR TO REMAIN ABOVE NORMAL WHILE AT THE SAME TIME THE RIDGE
PROMOTES COASTAL STRATUS DEVELOPMENT RESULTING IN NEAR NORMAL SUMMER
TEMPERATURES AT THE COAST. RPA

&&

.AVIATION...LIFR TO IFR CONDITIONS WERE OBSERVED AT THE COASTAL
SITES THIS MORNING WITH EXTENSIVE STRATUS FOUND UP AND DOWN THE WEST
COAST OF THE US. AS OF 21Z...VISIBLE SATELLITE IMAGERY SHOWED THE
STRATUS HAD PULLED BACK TO THE IMMEDIATE COAST. EXPECT THERE WILL BE
A FEW HOURS OF TEMPO VFR CONDITIONS AT THE COASTAL SITES...BUT THE
LOW CLOUDS/FOG WILL REDEVELOP THIS EVENING AND PUSH UP THE COASTAL
RIVER VALLEYS. IFR TO LIFR CONDITIONS CAN BE EXPECTED ALONG THE
COAST. VFR CONDITIONS WILL PREVAIL ACROSS THE INTERIOR EXCEPT FOR
REDUCTIONS DUE TO SMOKE NEAR THE LODGE COMPLEX IN NORTHWEST
MENDOCINO COUNTY AND IN THE UPPER TRINITY RIVER VALLEY VC K086 WHERE
SMOKE FROM THE COFFEE FIRE COULD CAUSE REDUCTIONS OVERNIGHT AND INTO
THE MORNING. STP

&&

.MARINE...HIGH PRESSURE WILL REMAIN IN PLACE OFF THE WEST COAST
WHILE A THERMAL TROUGH PERSISTS ACROSS THE INTERIOR FOR THE NEXT
WEEK. THIS WILL KEEP MODERATE TO STRONG NORTHERLIES OVER THE WATERS.
A BRIEF PERIOD OF NEAR GALE CONDITIONS IN THE OUTER WATERS IS
EXPECTED SATURDAY NIGHT INTO SUNDAY AS THE EAST PACIFIC HIGH PUSHES
SLIGHTLY CLOSER TO THE COAST. THUS A GALE WATCH HAS BEEN ISSUED FOR
THIS PERIOD. OTHERWISE VERY FEW CHANGES HAVE BEEN MADE TO THE
FORECAST. SEAS ARE STILL EXPECTED TO BUILD TO BETWEEN 10 AND 11 FEET
SATURDAY NIGHT THROUGH SUNDAY AND THEN SUBSIDE SLIGHTLY INTO MID
NEXT WEEK. RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...

     GALE WATCH FROM SATURDAY AFTERNOON THROUGH LATE SUNDAY NIGHT
     PZZ470-475.

     SMALL CRAFT ADVISORY UNTIL 3 PM PDT SATURDAY PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Aug 1, 3:50 AM PDT, 23 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
350 AM PDT FRI AUG 1 2014

CAZ001>003-076-021230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
350 AM PDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-021230-
UPPER TRINITY RIVER-
350 AM PDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
FROM SATURDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:27 AM PDTGale WarningEKA48 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.